# SDR UPS00833373

- Difficulty date: June 25, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FWD PIT FS 180 LONG 36 SKIN HAS CRACK AT FASTENER HOLE.  REMOVED CIRCULAR SECTION OF DAMAGED PLATING IAW DC8 SRM 53-2-1, FABBED EXTERNAL DOUBLER, FILLER, AND INTERNAL DOUBLERS IAW DC8 SRM 53-2-1, ALODINED AND PRIMED IAW SRM 51-1-8, INSTALLED EXTERNAL DOUBLER, FILLER & INTERNAL DOUBLER IAW DC8 SRM 53-2-1.
